# SDR C2XA11CL030

- Difficulty date: January 29, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450819
- Aircraft time: 14,720 hours, 9,102 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Sensor
- Part number: 23063015
- Part serial: GX80296
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD FLT 6143 THE CREW REPORTED NR 1 LP VIBRATION ABNORMAL INDICATION AFTER TAKEOFF. THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR1 ENGINE FRONT FRAME VIBRATION SENSOR.  OPERATIONAL CHECKS WERE GOOD.
